Holomorphically projective mappings of compact semisymmetric manifolds
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 49-53
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper we consider holomorphically projective mappings from the compact semisymmetric spaces $A_n$ onto (pseudo-) Kählerian spaces $\bar{K}_n$. We proved that in this case space $A_n$ is holomorphically projective flat and $\bar{K}_n$ is space with constant holomorphic curvature. These results are the generalization of results by T. Sakaguchi, J. Mikeš, V. V. Domashev, N. S. Sinyukov, E. N. Sinyukova, M. Škodová, which were done for holomorphically projective mappings of symmetric, recurrent and semisymmetric Kählerian spaces.
In this paper we consider holomorphically projective mappings from the compact semisymmetric spaces $A_n$ onto (pseudo-) Kählerian spaces $\bar{K}_n$. We proved that in this case space $A_n$ is holomorphically projective flat and $\bar{K}_n$ is space with constant holomorphic curvature. These results are the generalization of results by T. Sakaguchi, J. Mikeš, V. V. Domashev, N. S. Sinyukov, E. N. Sinyukova, M. Škodová, which were done for holomorphically projective mappings of symmetric, recurrent and semisymmetric Kählerian spaces.
Classification :
53B20, 53B30, 53B35
Keywords: Holomorphically projective mapping; equiaffine space; affine-connected space; semisymmetric space; Riemannian space; Kählerian space
Keywords: Holomorphically projective mapping; equiaffine space; affine-connected space; semisymmetric space; Riemannian space; Kählerian space
@article{AUPO_2010_49_1_a4,
author = {Al Lamy, Raad J. K.},
title = {Holomorphically projective mappings of compact semisymmetric manifolds},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {49--53},
year = {2010},
volume = {49},
number = {1},
mrnumber = {2797522},
zbl = {1228.53018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a4/}
}
TY - JOUR AU - Al Lamy, Raad J. K. TI - Holomorphically projective mappings of compact semisymmetric manifolds JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2010 SP - 49 EP - 53 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a4/ LA - en ID - AUPO_2010_49_1_a4 ER -
%0 Journal Article %A Al Lamy, Raad J. K. %T Holomorphically projective mappings of compact semisymmetric manifolds %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2010 %P 49-53 %V 49 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a4/ %G en %F AUPO_2010_49_1_a4
Al Lamy, Raad J. K. Holomorphically projective mappings of compact semisymmetric manifolds. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 49-53. http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a4/